# SDR ASAA2017042820568

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 16,437 hours, 5,342 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 18168
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 4,098 hours, 1,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF ON ROTATION. RAN QRH ONCE CLEANED UP. BLEED RESET MOMENTARILY THEN TRIPPED AGAIN. RIGHT BLEED PSI INDICATED EQUAL 0 DURING BLEED TRIP. GROUNDED - YES. AIR TURNBACK - PERFORMED ENGINE BLEED HEALTH CHECK PER AMM 36-11-00, HEALTH CHECK GOOD. PERFORMED PRECOOLER CONTROL VALVE SYSTEM HEALTH CHECK REF AMM 36-11-00, FOUND PRECOOLER VALVE OVERPRESSURED. REMOVED AND REPLACED PRECOOLER CONTROL VALVE REF AMM 36-12-02, OPS CHECK GOOD. ACCOMPLISHED NR 2 ENGINE BLEED AIR OPS TEST PER AMM 36-11-00-710-801. GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL REFERENCE FIM 36-10 TASK 801.
